# SDR DHL2005783502

- Difficulty date: April 5, 2005
- Submitted: April 23, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Clip
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV T/E UPPER AND LWR ADJOINING CLIPS CRACKED AT ELEV STA 106.  REMOVED CLIP IAW B727 SRM 51-30-2.  FABRICATED CLIPS USING 2024T3 .032 PO NR 2034 DIM 3 INCH BY 3/4 INCH IAW B727 SRM 55-220-2 FIG 1.  ALODINE AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED CLIP IAW B727 SRM 51-30-2 AND 55-20-2 FIG 1.
